A note on spectral triples and quasidiagonality

Skalski, A. and Zacharias, J. (2009) A note on spectral triples and quasidiagonality. Expositiones Mathematicae, 27(2), pp. 137-141. (doi:10.1016/j.exmath.2008.10.007)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1016/j.exmath.2008.10.007

Abstract

Spectral triples (of compact type) are constructed on arbitrary separable quasidiagonal C*-algebras. On the other hand an example of a spectral triple on a non-quasidiagonal algebra is presented.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Skalski, A., and Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Expositiones Mathematicae
ISSN:0723-0869

University Staff: Request a correction | Enlighten Editors: Update this record